Suxamethonium and cardiac arrest.
Аннотация
We report a case of cardiac arrest due to hyperkalaemia following administration of suxamethonium during a procedure to facilitate a change of endotracheal tube in a septic patient. The cause of this rare but fatal complication is briefly described and discussed. In view of this, suxamethonium should be used with great caution in patients with burns and other forms of physical injury, in a number of nervous system disorders, and in critically ill patients requiring prolonged ITU care.
Предметные рубрики MeSH
Подготовка и перевод публикации
Обработка статьи · этапы, ошибки и управление
Ошибки и ограничения
История · было → стало
Состояние обновляется каждые 5 секунд, пока блок открыт. Процент показывается только там, где известен объём работы. Пауза останавливает продолжение этапа; текущий запрос к источнику может завершиться.
Тип публикации указан по данным источника. Уровень доказательности автоматически не присваивается.